# SDR DALA1145623115

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 151ZG IS DELAMINATED, 2 AREAS OF 3" X   3".  AFT CARGO PIT FLOOR PANEL 151ZG FABRICATED NEW ON STAM TRAVELER T11/890400 IAW DWG 3D25-40532.
